| Model Number |
700-04-56F |
| Medical Device Problem Codes |
Degraded (1153); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); Pain (1994)
| Date of Event |
01/13/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.
Event or Problem Description
Head liner exchange to f 44mm x3, -2.5 44mm biolox.Explanted (b)(6) lot 80101203.Patient started complaining 6 months ago.Elevated ions.Patient was having pain.
Additional Manufacturer Narrative
Event or Problem Description
Additional Manufacturer Narrative
An event regarding abnormal ion level involving a trident ii shell was reported.The event was not confirmed.Method & results: product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remained implanted.Clinician review: a review of the provided medical information by a clinical consultant indicated: although undated the first x-ray shows a pressfit tha with what appears to be a 36mm femoral head.The components are in anatomic position and there is no evidence of loosening or mechanical complication.The second x-ray also undated shows the stem and shell of a pressfit tha in a similar position as tin the first x-ray.There is now a larger femoral head consistent with the event description.The two photographs of the acetabular shell show bits of blackened tissue consistent with metallosis.Following review of these records revision tha can be confirmed.The root cause for the patient's pain can not be established from the limited documentation provided.No information was provided to confirm the presence of elevated serum ions.Product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient's hip was revised due to pain and elevated ions.The event of abnormal ion level was not confirmed.The exact cause of the event could not be determined.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
Event or Problem Description
Head liner exchange to f 44mm x3, -2.5 44mm biolox.Explanted 626-00-46f lot 80101203.Patient started complaining 6 months ago.Elevated ions.Patient was having pain.